Skip to Content

Just started taking Nora-BE, have been bleeding for almost 2 1/2 weeks now..is this normal?

Responses (2)

DzooBaby 30 Mar 2011

It is possible to have breakthrough bleeding when you start BCP's but you should probably discuss this with the prescriber to be sure they think you are on the correct pill for you. You may need a different kind of BCP.

Adrein26 15 Jun 2011

Is this the first time you have ever taken a birth control pill? It can take up to 2 packs of pills before your body becomes familiar with synthetic hormones. Anytime you start a new bc pill it can cause fluctuations in your cycle. You may need to see your gyno cause this may not be the pill for you. There are many different pills out there. I wish you luck finding something that works for you, and hope things straighten out soon.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions